MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER; FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER; FOLEY CATHETER TRAY
Model Number 897516
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley catheter tray contained two water syringes and no lube syringes.The tray should contain one of each.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿components /missing accessories¿ with a potential root cause of ¿incorrect operation¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Single use only.Do not re-sterilize.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Please consult product label and insert for any indications, contraindications, hazards, warnings, cautions and directions for use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER
Common Device Name
FOLEY CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8692138
Report Number1018233-2019-03090
Device Sequence Number16599711
Product Code EZL
UDI-Device Identifier00801741025020
UDI-Public(01)00801741025020
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number897516
Device Catalogue Number897516
Device Lot NumberNGCZ3296
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1